# SDR DXTA200400278

- Difficulty date: March 27, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 335 hours, 200 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Damaged
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL WITH UPPER AND LOWER YAW DAMPERS AND MACH TRIM IN A-CONFIGURATION, THE LOWER YAW DAMPER FAILED BETWEEN 50 AND 70 KTS, AMBER "YD OFF LOWER" EICAS MESSAGE APPEARED.  REPLACED PITOT LINE TO NR 1 ADC PER 750 MM CHAPTER 34-11-01 LEAK CHECK GOOD. COMPLIED WITH PITOT / STATIC CHECK PER FAR 91.411, NO LEAKS NOTED, TIGHTENED LOOSE TERMINAL ON STANDBY POWER SWITCH, SYSTEM OP CHECK GOOD.
